# SDR JJBA20210525033

- Difficulty date: May 25, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 45,684 hours, 28,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS LEFT IN ARM POSITION ON LAST SHUT DOWN, EMERGENCY LIGHTS WILL NOT COME ON. REMOVED EMERGENCY BATTERY 1, 2, 3, 4. INSTALLED NEW BATTERIES. OPS CHECK SAT.
